# SDR SWAA2019012128681

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 51,882 hours, 30,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE CASE SAFETY PIN LOOSE.  SECURED SAFETY PIN PER SIP.
